Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Joseph W. Kitchen    :chronological  alphabetical  by type listing:

%%    
@article{fds8682,
   Author = {Joseph Kitchen and D.A. Robbins},
   Title = {Maximal ideals in algebras of vector-valued
             functions},
   Journal = {J. Math. and Math. Sci. 19 (3) (1996), 549-554},
   Key = {fds8682}
}

@article{fds8680,
   Author = {Joseph Kitchen and D.A. Robbins},
   Title = {Bundles of Banach Algebras},
   Journal = {Internat. J. Math. & Math. Sci. 17 (1994),
             671-680},
   Key = {fds8680}
}

@article{fds8681,
   Author = {Joseph Kitchen and D.A. Robbins},
   Title = {Bundles of Banach Algebras, II},
   Journal = {Houston J. Math. 20 (3) (1994), 435-451},
   Key = {fds8681}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320